The Community for Technology Leaders
Green Image
The authors consider two parallel Jacobi algorithms, due to R.P. Brent et al. (J. VLSI Comput. Syst., vol.1, p.242-70, 1985) and F.T. Luk (1986 J. Lin. Alg. Applic., vol.77, p.259-73), for computing the singular value decomposition of an n*n matrix. By relating the algorithms to the cyclic-by-rows Jacobi method, they prove convergence of the former for odd n and of the latter for any n. The aut
convergence; Jacobi SVD algorithms; parallel Jacobi algorithms; singular value decomposition; convergence of numerical methods; matrix algebra; parallel algorithms.
H. Park, F.T. Luk, "A Proof of Convergence for Two Parallel Jacobi SVD Algorithms", IEEE Transactions on Computers, vol. 38, no. , pp. 806-811, June 1989, doi:10.1109/12.24289
46 ms
(Ver 3.3 (11022016))